On certain l-functions for deformations of knot group representations

Takahiro Kitayama, Masanori Morishita, Ryoto Tange, Yuji Terashima

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We study the twisted knot module for the universal deformation of an SL2 -representation of a knot group and introduce an associated L-function, which may be seen as an analogue of the algebraic p-adic L-function associated to the Selmer module for the universal deformation of a Galois representation. We then investigate two problems proposed by Mazur: Firstly we show the torsion property of the twisted knot module over the universal deformation ring under certain conditions. Secondly we compute the L-function by some concrete examples for 2-bridge knots.

Original languageEnglish
Pages (from-to)3171-3195
Number of pages25
JournalTransactions of the American Mathematical Society
Issue number5
Publication statusPublished - 2018 May
Externally publishedYes


  • Character schemes
  • Deformations of representations
  • L-functions
  • Twisted Alexander invariants
  • Twisted knot modules

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'On certain l-functions for deformations of knot group representations'. Together they form a unique fingerprint.

Cite this